# SDR ASAA2014032207267

- Difficulty date: March 22, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 22,837 hours, 7,117 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Part number: 4419215
- Part serial: CUC15974
- Condition: Failed
- Location: Apu
- Part time: 4,236 hours, 8,396 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

JUST PRIOR TO PUSH BACK WHEN ATTEMPTING TO SWITCH FROM GROUND POWER TO APU, NOTICED NO VOLTS ON APU.  ALSO, NOTICED APU BLEED AIR VALVE CYCLING ON AND OFF.  SHUT DOWN APU. ATTEMPTED RESTART, UNSUCCESSFUL. APU FAULT LIGHT ILLUMINATED. ACFT GROUNDED.  REPLACED APU FUEL CONTROL REF MM 49-31-11OPS & LK CK GOOD.
